RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 4, Pages 301–314 (Mi izv3196)  

A two-dimensional limit theorem for two-dimensional chains

N. A. Sapogov


Full text: PDF file (1196 kB)

Bibliographic databases:
Received: 22.11.1947

Citation: N. A. Sapogov, “A two-dimensional limit theorem for two-dimensional chains”, Izv. Akad. Nauk SSSR Ser. Mat., 13:4 (1949), 301–314

Citation in format AMSBIB
\Bibitem{Sap49}
\by N.~A.~Sapogov
\paper A two-dimensional limit theorem for two-dimensional chains
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 4
\pages 301--314
\mathnet{http://mi.mathnet.ru/izv3196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=30715}
\zmath{https://zbmath.org/?q=an:0038.29101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3196
  • http://mi.mathnet.ru/eng/izv/v13/i4/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:151
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019